# SDR VNAA202311250012

- Difficulty date: October 3, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAL STRIKER BTW FS 320.00 TO FS 349.00 OF SERVICE DOOR SURROUND STRUCTURE  SEAL STRIKER BTW FS 320.00 TO FS 349.00 OF SERVICE DOOR SURROUND STRUCTURE WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01
